MathSciNet Relay Station
MathSciNet bibliographic data
MR1155094 (92m:57012) 57M25 (05C10 82B23)
Kauffman, Louis H.; Vogel, Pierre Link polynomials and a graphical calculus. J. Knot Theory Ramifications 1 (1992), no. 1, 59–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement